# SDR BAGA202411190291

- Difficulty date: November 18, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N114BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000092
- Aircraft time: 41,105 hours, 20,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 340022
- Part serial: 002371
- Condition: Failed
- Location: Zone 200
- Part time: 40,063 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL AFT GALLEY EMERGENCY LIGHTS STAY DIMLY LIT WHEN EMERGENCY LIGHTS ARE ARMED. WILL NOT GO FULL BRIGHT WHEN EMERGENCY LIGHT SWITCH IS TURNED ON. R/R #5 (AFT INBD) EMERGENCY LIGHT POWER UNIT.
